# SDR 9520332201

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- Engine: Pwa JT8D15A
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Epr Syst
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE EPR INDICATION ABNORMALLY HIGH ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED.  THE ENGINE WAS INSPECTED AND RUNUP.  NORMAL INDICATIONS WERE OBSERVED.  THE FLIGHT CONTINUED AS SCHEDULED WITH THE NR 2 EPR SYSTEM ON MEL.
